Special incidence structures of type $(p,n)$. II
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 161-178
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a14,
author = {Machala, Franti\v{s}ek},
title = {Special incidence structures of type $(p,n)$. {II}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {161--178},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904692},
zbl = {1040.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a14/}
}
TY - JOUR AU - Machala, František TI - Special incidence structures of type $(p,n)$. II JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 161 EP - 178 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a14/ LA - en ID - AUPO_2001_40_1_a14 ER -
Machala, František. Special incidence structures of type $(p,n)$. II. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 161-178. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a14/